MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BACTISEAL PERITONEAL CATHETER

INTEGRA LIFESCIENCES MANSFIELD BACTISEAL PERITONEAL CATHETER
Catalog Number 823074
Medical Device Problem Codes Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a peritoneal catheter (id (b)(6)) and a was implanted due to secondary normal pressure hydrocephalus (snph) on an unknown date.The catheter was used in with a silascon lumbar catheter (manufactured by kaneka; product code: 702-jj) and a certas valve (id (b)(6)).A subcutaneous leak was observed during injection of a contrast agent.Due to suspicion of a shunt malfunction, the entire shunt system was removed.According to information provided, it is unknown if the patient experienced any signs or symptoms related to the leak.It is also unknown where the leakage specifically occurred.
 
Additional Manufacturer Narrative
Updated fields: d8, d9, g6, h1, h2, h3, h8, h11.The bactiseal peritoneal catheter (823074) was returned for evaluation.Failure analysis - the catheter was visually inspected; no defect was noted.The catheter was irrigated, no occlusion noted.The complaint could not be confirmed.Root cause analysis - no root cause could be determined as the technician could not confirm any problem with the catheter at the time of investigation.Additional information received form reporter: "it was confirmed that there was no issue with the product.".
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h11.Corrected fields: b1, h1, h6/f10.Additional information received: "it was confirmed that there was no issue with the product.".

Brand Name
BACTISEAL PERITONEAL CATHETER
Common Device Name
BACTISEAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24034753
Report Number3013886523-2025-00348
Device Sequence Number9058165
Product Code JXG
UDI-Device Identifier10381780515630
UDI-Public10381780515630
Combination Product (Y/N)Y
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823074
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer02/09/2026
03/05/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/27/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERTAS VALVE (ID 828804); SILASCON® LUMBAR CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown